# SDR ABXR080171

- Difficulty date: May 3, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 50,123 hours, 62,506 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 59109623
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ, STAB JACK SCREW THREADS PITTED/CORRODED.  REMOVED AND REPLACED JACK SCREW IAW DC9 MM 27-40-1. (A)
